Nurofen for Children 5-12 Years Orange 200mL AUST-R 167734
As Nurofen for Children contains ibuprofen it gets to work in 15 minutes helping to reduce your children's fever quickly. The strawberry and orange flavour suspensions are sugar free and colour free and comes with an easy dosing syringe for easy dosing of younger children.
Why Nurofen for Children 5 to 12 years Oral Suspension?“Same effective relief in half the dose*”
- Gets to work to reduce fever in just 15 minutes
- Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
- Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains
- Concentrated formula for easier, lower volume dosing
- Colour-free & Sugar-free
- Available in strawberry and orange flavours
|Age of Child||Average Weight||Dose||How often
in 24 hours
|5-7 years||18 - 22 kg||4.5 - 5.5mL||3 times|
|7-9 years||22 - 28 kg||5.5 - 7.0mL||3 times|
|9-12 years||28 - 40 kg||7.0 - 10mL||3 times|
Contains 200 mg of ibuprofen per 5mL dose.
From your local Pharmacy in 100mL bottle.
These doses should be given approximately every 6 to 8 hours, or with a maximum of 3 doses in 24 hours. For short term use only. If you’re ever unsure about the dosage, please ask your pharmacist or GP for advice.
Instructions for proper use of Oral Dosing Devic
Shake the bottle well.
Push the syringe firmly into the neck of the bottle.
Turn the bottle upside down whilst holding the syringe in place.
Gently pull the plunger down, drawing the liquid into the syringe.
Check dosage in device is correct before use. After use: Push cap down, turn and close tightly to engage child resistant feature. Wash the separated syringe parts in warm water and allow to dry (do not boil)
|Unit Of Measure||ea|
Be The First To Review This Product!
Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.